Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

Michigan School District Forced to Close Due to Negative Reactions from COVID-19 Booster Shot


8,460 views

A school district in Michigan was forced to shut down after a large number of staff members had “negative reactions” to the COVID-19 booster shot.

Saginaw Township Community Schools were forced to close last Monday after many of the staff members recieved the booster shot over the weekend.

Adding to the decision for the closure is the current substitute teacher shortage in the state.

Saginaw Township Community Schools provided a statement to parents.

Trending: Why Does Senator Rand Paul Want a “New” COVID-19 Vaccine?

NBC 25 News shared the statement released by the school district:

"A large number of our staff had negative reactions to the COVID booster shot given at a clinic over the weekend, resulting in absences today (Monday). As you may be aware, there is already a substitute teacher/staff shortage throughout the state of Michigan, further complicating the availability to cover those absences."

ABC 12 has more details on the closure:

Saginaw Township Community Schools was closed on Monday.

At first, the blame might be leaning towards COVID-19, but a district spokesperson told ABC12 News that a large number of staff members had negative reactions to the COVID-19 booster that they received over the weekend.

According to the CDC, some of the most common side effects of the Pfizer and Moderna COVID-19 booster shot are pain at the injection site, fatigue, muscle pain, headache and fever also, the chills and nausea.

The CDC previously said that some of the most common side effects from the booster were injection site pain, fatigue, fever, muscle pain, and headaches.

Here's what the CDC had to say about COVID-19 booster side effects late last month, according to NBC Chicago:

Last week, the CDC published data listing the most common side effects people reported after receiving boosters of all three vaccines, the same day the agency expanded eligibility of the Moderna and Johnson&Johnson booster shots for millions of Americans.

The most common side effects reported after getting a third shot of an mRNA vaccine, the type made by Moderna and Pfizer, were pain at the injection site, fatigue, muscle pain, headache and fever, followed by chills and nausea, according to data.



 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

We Love Trump
Thanks for sharing!
Send this to a friend